# SDR AALA20111001TUL02

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 60,956 hours, 21,267 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT HAS CORROSION ON LOWER SKIN AT INBOARD MAIN TRACK APPROXIMATELY 31 INCHES OUTBOARD FROM INBOARD END OF SLAT.  INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
